Skin Care Talk banner
1 - 3 of 3 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
Hey guys, I'm about to start my glutathione skin lightening journey but I saw online that no one knows about the long term effects of using glutathione?

Has anybody on this forum reported any adverse side effects etc from using this?

Thanks in advance.
 

·
Registered
Joined
·
508 Posts
I have to add, if you take too much at once it can make your heart palpitate faster or give you the sense of experiencing anxiety but that is only because your heart rate is increasing. But only a glutathione IV session will make you feel this way.

Taking too much glutathione pills at once, will probably increase your heart rate like coffee (for those that are caffeine sensitive) or, if taken way too much, your body will experience a belly ache that will lead to numerous trips to the little girl's room. So make sure on those days, you are homebound. :)

Another thing, which is what exactly what glutathione is meant to do (clean the liver and detox), when starting glutathione back again after long periods of rest, the body will experience the effect of the detox by making you 'go' multiple times in the day. That can start a few hours after the high dose of glutathione. (orally or rectally) Or two days after an IV treatment.
This is a good sign. Glutathione is doing it's job.

But like all things, the body will adjust, unless you become allergic. (it happens, we are all made different)
Hi babe. Is it easy to maintain?
 
1 - 3 of 3 Posts
Top